# SDR DXTA2009010503459

- Difficulty date: January 4, 2009
- Submitted: January 5, 2009
- Operation: Air carrier
- Aircraft: N903QS
- Make and model: Cessna 750
- Aircraft serial: 7500162
- Aircraft time: 7,388 hours, 4,523 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flap
- Condition: Failed
- Location: Wing
- Stage of operation: AP
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

WHEN FLAPS WERE SELECTED TO 15* THEY FAILED AT APPROXIMATELY 10*
